RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Arnautov, Vladimir Ivanovich

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 44

Number of views:
This page:1687
Abstract pages:6733
Full texts:2396
References:926
Birth date: 30.07.1939
E-mail:

http://www.mathnet.ru/eng/person8411
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196725

Publications in Math-Net.Ru
2019
1. V. I. Arnautov, G. N. Ermakova, “On the number of topologies on countable fields”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, 1,  79–90  mathnet
2018
2. V. I. Arnautov, G. N. Ermakova, “Properties of finite unrefinable chains of ring topologies for nilpotent rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, 1,  67–75  mathnet
2017
3. V. I. Arnautov, G. N. Ermakova, “Unrefinable chains when taking the infimum in the lattice of ring topologies for a nilpotent ring”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, 2,  71–76  mathnet  mathscinet
4. S. A. Aleschenko, V. I. Arnautov, “Properties of accessible subrings of pseudonormed rings when taking quotient rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, 2,  42–53  mathnet  mathscinet
2016
5. V. I. Arnautov, G. N. Ermakova, “Lattice of all topologies of countable module over countable rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, 2,  63–70  mathnet
2015
6. V. I. Arnautov, G. N. Ermakova, “On the number of ring topologies on countable rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, 1,  103–114  mathnet
2014
7. V. I. Arnautov, G. N. Ermakova, “On the number of group topologies on countable groups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2014, 1,  101–112  mathnet
2013
8. V. I. Arnautov, G. N. Ermakova, “On the number of metrizable group topologies on countable groups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, 2-3,  17–26  mathnet
2012
9. V. I. Arnautov, “Properties of covers in the lattice of group topologies for nilpotent groups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, 3,  38–44  mathnet  mathscinet
10. V. I. Arnautov, “Method of construction of topologies on any finite set”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, 2,  29–42  mathnet  mathscinet  zmath
2011
11. V. I. Arnautov, “Estimation of the number of one-point expansions of a topology which is given on a finite set”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, 2,  17–22  mathnet  mathscinet  zmath
2010
12. V. I. Arnautov, A. V. Kochina, “Method for constructing one-point expansions of a topology on a finite set and its applications”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 3,  67–76  mathnet  mathscinet  zmath
13. V. I. Arnautov, “Properties of final unrefinable chains of groups topologies”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 2,  3–19  mathnet  mathscinet  zmath
14. V. I. Arnautov, “Properties of finite unrefinable chains of ring topologies”, Fundam. Prikl. Mat., 16:8 (2010),  5–16  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 176–183  scopus
2009
15. V. I. Arnautov, “About group topologies of the primary Abelian group of finite period which coincide on a subgroup and on the factor group”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, 2,  19–28  mathnet  mathscinet  zmath
2008
16. S. A. Aleschenko, V. I. Arnautov, “Properties of one-sided ideals of pseudonormed rings when taking the quotient rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, 3,  3–8  mathnet  mathscinet  zmath
2007
17. V. I. Arnautov, “Properties of accessible subrings of topological rings when taking quotient rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2007, 2,  4–18  mathnet  mathscinet  zmath
2006
18. V. I. Arnautov, K. M. Filippov, “Lattices of topologies of algebraic systems”, Algebra Discrete Math., 2006, 2,  1–16  mathnet  mathscinet  zmath
19. S. A. Aleschenko, V. I. Arnautov, “Quotient rings of pseudonormed rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 2,  3–16  mathnet  mathscinet  zmath
20. V. I. Arnautov, “Properties of one-sided ideals of topological rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 1,  3–14  mathnet  mathscinet  zmath
21. V. I. Arnautov, “On coverings in the lattice of all group topologies of arbitrary Abelian groups”, Sibirsk. Mat. Zh., 47:5 (2006),  961–973  mathnet  mathscinet  zmath; Siberian Math. J., 47:5 (2006), 787–796  isi  scopus
2004
22. V. I. Arnautov, “Semitopological isomorphism of topological groups”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, 1,  15–25  mathnet  mathscinet  zmath
23. V. I. Arnautov, “On overnilpotent radicals of topological rings”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, 1,  3–14  mathnet  mathscinet  zmath
2003
24. V. I. Arnautov, K. M. Filippov, “On disjoint sums in the lattice of linear topologies”, Fundam. Prikl. Mat., 9:1 (2003),  3–18  mathnet  mathscinet  zmath; J. Math. Sci., 128:6 (2005), 3335–3344  scopus
25. V. I. Arnautov, K. M. Filippov, “On Prebox Module Topologies”, Mat. Zametki, 74:1 (2003),  12–18  mathnet  mathscinet  zmath; Math. Notes, 74:1 (2003), 12–17  isi  scopus
2001
26. V. I. Arnautov, K. M. Filippov, “On maximal chains in the lattice of module topologies”, Sibirsk. Mat. Zh., 42:3 (2001),  491–506  mathnet  mathscinet  zmath; Siberian Math. J., 42:3 (2001), 415–427  isi
1996
27. V. I. Arnautov, “On the completeness of topological rings in maximal topologies”, Mat. Sb., 187:2 (1996),  3–18  mathnet  mathscinet  zmath; Sb. Math., 187:2 (1996), 159–174  isi  scopus
1995
28. V. I. Arnautov, M. I. Ursul, “On the uniqueness of topologies for some constructions of rings and modules”, Sibirsk. Mat. Zh., 36:4 (1995),  735–751  mathnet  mathscinet  zmath; Siberian Math. J., 36:4 (1995), 631–644  isi
1992
29. V. I. Arnautov, A. V. Mikhalev, “Questions on the possibility of extending the topologies of a ring and of a semigroup to their semigroup ring”, Trudy Mat. Inst. Steklov., 193 (1992),  22–27  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 19–23
1989
30. V. I. Arnautov, A. V. Mikhalev, “Compact groups and their group rings”, Mat. Zametki, 46:6 (1989),  3–9  mathnet  mathscinet  zmath; Math. Notes, 46:6 (1989), 891–895  isi
1987
31. V. I. Arnautov, “On the extension of the ring topology of a $\sigma$-bounded field to a simple transcendental extension of the field”, Mat. Sb. (N.S.), 133(175):3(7) (1987),  275–292  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:2 (1988), 271–287
1985
32. V. I. Arnautov, A. V. Mikhalev, “On the problem of extending the topologies of a group and a ring to their group ring”, Uspekhi Mat. Nauk, 40:4(244) (1985),  135–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:4 (1985), 151–152  isi
1984
33. V. I. Arnautov, E. I. Marin, A. V. Mikhalev, “Necessary conditions for the extension of a group and a field topology to their group algebra”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 6,  58–61  mathnet  mathscinet  zmath
1983
34. V. I. Arnautov, A. V. Mikhalev, “Sufficient conditions for extension of topologies of a group and a ring to their group ring”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 5,  25–33  mathnet  mathscinet  zmath
1981
35. V. I. Arnautov, A. V. Mikhalev, “Topologies on a ring of polynomials, and a topological analogue of the Hilbert basis theorem”, Mat. Sb. (N.S.), 116(158):4(12) (1981),  467–482  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:4 (1983), 417–430
1978
36. V. A. Andrunakievich, V. A. Arnautov, I. M. Goyan, Yu. M. Ryabukhin, “Associative rings”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 16 (1978),  91–190  mathnet  mathscinet  zmath; J. Soviet Math., 14:1 (1980), 922–985
1976
37. V. A. Andrunakievich, V. I. Arnautov, “Weakly Boolean topological rings”, Dokl. Akad. Nauk SSSR, 228:6 (1976),  1265–1268  mathnet  mathscinet  zmath
1974
38. V. I. Arnautov, V. N. Vizitiu, “Extension of a locally bounded topology on a field to algebraic extensions of the field”, Dokl. Akad. Nauk SSSR, 216:3 (1974),  477–480  mathnet  mathscinet  zmath
1973
39. V. A. Andrunakievich, V. I. Arnautov, M. I. Ursul, “Wedderburn decomposition of hereditarily linearly compact rings”, Dokl. Akad. Nauk SSSR, 211:1 (1973),  15–18  mathnet  mathscinet  zmath
1970
40. V. I. Arnautov, “Nondiscrete topologizability of infinite commutative rings”, Dokl. Akad. Nauk SSSR, 194:5 (1970),  991–994  mathnet  mathscinet  zmath
41. V. I. Arnautov, “Nondiscrete topologizability of countable rings”, Dokl. Akad. Nauk SSSR, 191:4 (1970),  747–750  mathnet  mathscinet  zmath
1967
42. V. A. Andrunakievich, V. I. Arnautov, Yu. M. Ryabukhin, “Rings”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1965, 1967,  133–180  mathnet  mathscinet
1966
43. V. A. Andrunakievich, V. I. Arnautov, “Invertibility in topological rings”, Dokl. Akad. Nauk SSSR, 170:4 (1966),  755–758  mathnet  mathscinet  zmath
1964
44. V. I. Arnautov, “On the theory of topological rings”, Dokl. Akad. Nauk SSSR, 157:1 (1964),  12–15  mathnet  mathscinet  zmath

1988
45. V. I. Arnautov, A. I. Kostrikin, V. P. Platonov, Yu. M. Ryabukhin, L. A. Skornyakov, “Vladimir Aleksandrovich Andrunakievich (on his seventieth birthday)”, Uspekhi Mat. Nauk, 43:1(259) (1988),  219–220  mathnet  mathscinet; Russian Math. Surveys, 43:1 (1988), 261–263  isi
1977
46. P. S. Aleksandrov, V. I. Arnautov, Yu. M. Ryabukhin, L. A. Skornyakov, A. I. Shirshov, “Vladimir Aleksandrovich Andrunakievich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 32:4(196) (1977),  271–275  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:4 (1977), 245–251

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020